# SDR ASAA2015062412219

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 25,782 hours, 7,877 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 0158
- Condition: Failed
- Location: Window Heat
- Part time: 1,649 hours, 469 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL LT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED. ACCOMPLISHED WHCU BITE TEST IAW FIM 30-41, TASK 801, NO FAULTS FOUND.  R & R WHCU IAW AMM 30-41-11, NO FAULTS FOUND GROUND VERIFICATION SUCESSFUL.  LT SIDE WINDOW HEAT O/H LIGHT REMAINS OFF.
